# SDR UPS97521837

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, CREW REPORTED SMOKE SMELL IN COCKPIT AND PERFORMED QRH AIR COND CHECKLIST.  RAN BOTH PACKS AND CHECKED FOR LEAKS AND SMELLS, NONE NOTED.  PERFORMED BITE CHECKS ON BOTH PACK CONTROLLERS, PRESSURE CONTROLLERS AND EQUIPTMENT COOLING SYSTEM, NO FAULTS FOUND.  SUSPECT DE-ICE FLUID INGESTION INTO PNEUMATIC SYSTEM CAUSING SMELL.
